{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,7]],"date-time":"2026-03-07T20:13:07Z","timestamp":1772914387228,"version":"3.50.1"},"reference-count":13,"publisher":"Elsevier BV","issue":"10","license":[{"start":{"date-parts":[[2015,10,1]],"date-time":"2015-10-01T00:00:00Z","timestamp":1443657600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2015,10,1]],"date-time":"2015-10-01T00:00:00Z","timestamp":1443657600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2015,10]]},"DOI":"10.1016\/j.ajem.2015.07.054","type":"journal-article","created":{"date-parts":[[2015,7,29]],"date-time":"2015-07-29T17:54:37Z","timestamp":1438192477000},"page":"1542.e1-1542.e2","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":26,"title":["Successful treatment of flecainide-induced cardiac arrest with extracorporeal membrane oxygenation in the ED"],"prefix":"10.1016","volume":"33","author":[{"given":"Joshua C.","family":"Reynolds","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Bryan S.","family":"Judge","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2015.07.054_bb0005","doi-asserted-by":"crossref","first-page":"1","DOI":"10.1159\/000354195","article-title":"A simplified and structured teaching tool for the evaluation and management of pulseless electrical activity","volume":"23","author":"Littmann","year":"2014","journal-title":"Med Princ Pract"},{"key":"10.1016\/j.ajem.2015.07.054_bb0010","doi-asserted-by":"crossref","DOI":"10.1016\/j.emc.2015.04.007","article-title":"Cardiotoxicodynamics: toxicity of cardiovascular xenobiotics","author":"Menke","year":"2015","journal-title":"Emerg Med Clin North Am"},{"key":"10.1016\/j.ajem.2015.07.054_bb0015","doi-asserted-by":"crossref","first-page":"10","DOI":"10.1186\/1471-227X-5-10","article-title":"Flecainide overdose\u2014support using an intra-aortic balloon pump","volume":"5","author":"Timperley","year":"2005","journal-title":"BMC Emerg Med"},{"issue":"5","key":"10.1016\/j.ajem.2015.07.054_bb0020","doi-asserted-by":"crossref","first-page":"680","DOI":"10.1016\/S0196-0644(97)70257-9","article-title":"Flecainide overdose: is cardiopulmonary support the treatment?","volume":"29","author":"Yasui","year":"1997","journal-title":"Ann Emerg Med"},{"issue":"4","key":"10.1016\/j.ajem.2015.07.054_bb0025","doi-asserted-by":"crossref","first-page":"405","DOI":"10.1177\/0310057X9902700413","article-title":"Extracorporeal circulatory support in near-fatal flecainide overdose","volume":"27","author":"Corkeron","year":"1999","journal-title":"Anaesth Intensive Care"},{"issue":"4","key":"10.1016\/j.ajem.2015.07.054_bb0030","doi-asserted-by":"crossref","first-page":"887","DOI":"10.1097\/00003246-200104000-00041","article-title":"Successful extracorporeal life support in a case of severe flecainide intoxication","volume":"29","author":"Auzinger","year":"2001","journal-title":"Crit Care Med"},{"key":"10.1016\/j.ajem.2015.07.054_bb0035","doi-asserted-by":"crossref","DOI":"10.1016\/j.ajem.2015.04.012","article-title":"Life-threatening flecainide overdose treated with intralipid and extracorporeal membrane oxygenation","author":"Brumfield","year":"2015","journal-title":"Am J Emerg Med"},{"key":"10.1016\/j.ajem.2015.07.054_bb0040","doi-asserted-by":"crossref","first-page":"167","DOI":"10.1097\/AAP.0b013e3181d231b9","article-title":"Models and mechanisms of local anesthetic cardiac toxicity: a review","volume":"35","author":"Butterworth","year":"2010","journal-title":"Reg Anesth Pain Med"},{"issue":"6","key":"10.1016\/j.ajem.2015.07.054_bb0045","doi-asserted-by":"crossref","first-page":"557","DOI":"10.3109\/15563650.2015.1052498","article-title":"Methodology for AACT evidence-based recommendations on the use of intravenous lipid emulsion therapy in poisoning","volume":"53","author":"Gosselin","year":"2015","journal-title":"Clin Toxicol (Phila)"},{"issue":"3","key":"10.1016\/j.ajem.2015.07.054_bb0050","doi-asserted-by":"crossref","first-page":"145","DOI":"10.3109\/15563650.2015.1004582","article-title":"What are the adverse effects associated with the combined use of intravenous lipid emulsion and extracorporeal membrane oxygenation in the poisoned patient?","volume":"53","author":"Lee","year":"2015","journal-title":"Clin Toxicol (Phila)"},{"key":"10.1016\/j.ajem.2015.07.054_bb0055","doi-asserted-by":"crossref","first-page":"54","DOI":"10.1007\/s13181-012-0281-8","article-title":"A review of emergency cardiopulmonary bypass for severe poisoning by cardiotoxic drugs","volume":"9","author":"Johnson","year":"2013","journal-title":"J Med Toxicol"},{"key":"10.1016\/j.ajem.2015.07.054_bb0060","article-title":"Extracorporeal membrane oxygenation (ECMO) for severe toxicological exposures: review of the Toxicology Investigators Consortium (ToxIC)","author":"Wang","year":"2015","journal-title":"J Med Toxicol"},{"issue":"1","key":"10.1016\/j.ajem.2015.07.054_bb0065","doi-asserted-by":"crossref","first-page":"77","DOI":"10.1253\/circj.CJ-09-0502","article-title":"Early induction of hypothermia during cardiac arrest improves neurological outcomes in patients with out-of-hospital cardiac arrest who undergo emergency cardiopulmonary bypass and percutaneous coronary intervention","volume":"74","author":"Nagao","year":"2010","journal-title":"Circ J"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675715006105?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675715006105?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:30:14Z","timestamp":1760023814000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675715006105"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,10]]},"references-count":13,"journal-issue":{"issue":"10","published-print":{"date-parts":[[2015,10]]}},"alternative-id":["S0735675715006105"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2015.07.054","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2015,10]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Successful treatment of flecainide-induced cardiac arrest with extracorporeal membrane oxygenation in the ED","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2015.07.054","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2015 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}